Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287256] of Richard Hain

search www.ams.org.

Papers Published

  1. Hain, RM, The de Rham homotopy theory of complex algebraic varieties II, K-Theory, vol. 1 no. 5 (1987), pp. 481-497, ISSN 0920-3036 [doi]
    (last updated on 2017/12/10)

    Abstract:
    We show that the local system of homotopy groups, associated with a topologically locally trivial family of smooth pointed varieties, underlies a good variation of mixed Hodge structure. In particular we show that there is a limit mixed Hodge structure on homotopy associated with a degeneration of such varieties. © 1987 Kluwer Academic Publishers.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320